zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Topological dynamics of retarded functional differential equations. (English) Zbl 1054.34102
Generalized ordinary differential equations are employed to construct a local flow for a general class of nonautonomous retarded functional-differential equations. Some applications including continuous dependence on parameters are given.

MSC:
34K23Complex (chaotic) behavior of solutions of functional-differential equations
37B99Topological dynamics
WorldCat.org
Full Text: DOI
References:
[1] Artstein, Z.: Topological dynamics of an ordinary differential equation. J. differential equations 23, 216-223 (1977) · Zbl 0353.34043
[2] Artstein, Z.: Topological dynamics of an ordinary differential equation and kurzweil equations. J. differential equations 23, 224-243 (1977) · Zbl 0353.34044
[3] Bongiorno, B.: Relatively weakly compact sets in the Denjoy space. J. math. Study 27, 37-43 (1994) · Zbl 1045.26502
[4] Di Piazza, L.; Musial, K.: A characterization of variationally mcshane integrable Banach-space valued functions. Illinois J. Math. 45, No. 1, 279-289 (2001) · Zbl 0999.28006
[5] M. Federson, Some peculiarities of the Henstock and Kurzweil integrals of Banach space-valued functions, Real Anal. Exchange, in press. · Zbl 1069.28006
[6] Imaz, C.; Vorel, Z.: Generalized ordinary differential equations in Banach spaces and applications to functional equations. Bol. soc. Mat. mexicana 11, 47-59 (1966) · Zbl 0178.44203
[7] Kurzweil, J.: Generalized ordinary differential equations and continuous dependence on a parameter. Czech math. J. 7, No. 82, 418-448 (1957) · Zbl 0090.30002
[8] Kurzweil, J.: Generalized ordinary differential equations. Czech math. J. 8, No. 83, 360-388 (1958) · Zbl 0094.05804
[9] Kurzweil, J.: Unicity of solutions of generalized differential equations. Czech math. J. 8, No. 83, 502-509 (1958) · Zbl 0094.05901
[10] Kurzweil, J.: Addition to my paper ”generalized ordinary differential equations and continuous dependence on a parameter”. Czech math. J. 9, No. 84, 564-573 (1959) · Zbl 0094.05902
[11] J. Kurzweil, Problems which lead to a generalization of the concept of an ordinary nonlinear differential equation, in: 1963 Differential Equations and Their Applications (Proc. Conf., Prague, 1962), Publ. House Czechoslovak Acad. Sci., Prague; Academic Press, New York, pp. 65--76.
[12] Mcshane, E. J.: A unified theory of integration. Am. math. Monthly 80, 349-359 (1973) · Zbl 0266.26008
[13] Oliva, F.; Vorel, Z.: Functional equations and generalized ordinary differential equations. Bol. soc. Mat. mexicana 11, 40-46 (1966) · Zbl 0178.44204
[14] Schwabik, S.: Abstract Perron--Stieltjes integral. Math. bohem. 121, No. 4, 425-447 (1996) · Zbl 0879.28021
[15] Sell, G. R.: Nonautonomous differential equations and topological dynamics II. Limiting equations. Trans. amer. Math. soc. 127, 263-283 (1967) · Zbl 0189.39602
[16] Sell, G. R.: Lectures on topological dynamics and differential equations. (1971) · Zbl 0212.29202